# SDR DHL2003804780

- Difficulty date: February 14, 2003
- Submitted: March 29, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110012
- Part serial: DHL01179301
- Condition: Delaminated
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER PANEL EXTERNAL SKIN DELAMINATED STA. XW5.000-32.000.  R & R RT WING T/E UPPER PANEL IAW SRM 51-3-0 PG. 1.
